# SDR DXTA2023062989780

- Difficulty date: June 29, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N901
- Make and model: Cessna 680A
- Aircraft serial: 680A0307
- Aircraft time: 1,340 hours, 899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTING UNDER SEATS 5 AND 8 AND THE EXTERIOR OVER WING AFT SMALL EMERGENCY LIGHT ARE ALL INOP.  GAINED ACCESS TO #3 BATTERY PACK AND FOUND REPLACEABLE FUSE DISLOGGED AND LOOSE FROM BATTERY PACK. REINSTALLED FUSE AND PERFORMED OPS CHECK. ALL LIGHTS CHECKED NORMAL.  PERFORMED TC-FLT-33-1001 REV 2 DATED 20-OCT-2022 WITH NOD DEFECTS NOTED. WORK PERFORMED IAW AMM 33-50-00.
